MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PNEUPAC PARAPAC PLUS SINGLE LIMB CIRCUIT, PNEUPAC; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PNEUPAC PARAPAC PLUS SINGLE LIMB CIRCUIT, PNEUPAC; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number 100/905/340-CH
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, before opening the package, a hair-like substance was found in it; the product was not used.No patient injury was reported.
 
Additional Manufacturer Narrative
The product was returned for evaluation.Upon visual inspection, a hair-like substance in the unopened package was noted.This is a supplied item and the device history record (dhr) is at the supplier.Manufacture and expiration dates are unknown.The product has been sent to the supplier.Should additional information be returned pertinent to the investigation, a supplemental report will be filed.Operator of device is unknown.No information has been provided to date this remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).

Brand Name
PNEUPAC PARAPAC PLUS SINGLE LIMB CIRCUIT, PNEUPAC
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
bramingham business park, enterprise way
luton, bedforshire LU3 4 BU
UK  LU3 4BU
Manufacturer (Section G)
SMITHS MEDICAL INTERNATIONAL, LTD.
bramingham business park, enterprise way
luton, bedforshire LU3 4 BU
UK   LU3 4BU
Manufacturer Contact
jim vegel
6000 nathan lane north
aichi pref.
minneapolis, MN 55442
MDR Report Key15397889
Report Number3012307300-2022-18570
Device Sequence Number17758296
Product Code BTL
UDI-Device Identifier15019517160215
UDI-Public15019517160215
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K123957
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number100/905/340-CH
Device Catalogue Number100/905/340-CH
Device Lot Number190722
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2022
Initial Report FDA Received Date09/11/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown